Loading [MathJax]/jax/output/SVG/config.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2017, том 22, выпуск 8, страницы 893–908
DOI: https://doi.org/10.1134/S1560354717080019
(Mi rcd298)
 

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Dynamics of Two Point Vortices in an External Compressible Shear Flow

Evgeny V. Vetchanina, Ivan S. Mamaevab

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia
Список литературы:
Аннотация: This paper is concerned with a system of equations that describes the motion of two point vortices in a flow possessing constant uniform vorticity and perturbed by an acoustic wave. The system is shown to have both regular and chaotic regimes of motion. In addition, simple and chaotic attractors are found in the system. Attention is given to bifurcations of fixed points of a Poincaré map which lead to the appearance of these regimes. It is shown that, in the case where the total vortex strength changes, the “reversible pitch-fork” bifurcation is a typical scenario of emergence of asymptotically stable fixed and periodic points. As a result of this bifurcation, a saddle point, a stable and an unstable point of the same period emerge from an elliptic point of some period. By constructing and analyzing charts of dynamical regimes and bifurcation diagrams we show that a cascade of period-doubling bifurcations is a typical scenario of transition to chaos in the system under consideration.
Ключевые слова: point vortices, shear flow, perturbation by an acoustic wave, bifurcations, reversible pitch-fork, period doubling.
Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
Министерство образования и науки Российской Федерации 1.2405.2017/4.6
Российский фонд фундаментальных исследований 15-38-20879 mol_a_ved
The work of E.V.Vetchanin (Sections 4, 5 and 6) was supported by RSF grant № 15-12-20035. The work of I.S.Mamaev (Introduction and Sections 1, 2 and 3) was carried out within the framework of the state assignment of the Ministry of Education and Science of Russia (1.2405.2017/4.6) and supported by RFBR grant № 15-38-20879 mol_a_ved.
Поступила в редакцию: 12.12.2016
Принята в печать: 09.10.2017
Реферативные базы данных:
Тип публикации: Статья
MSC: 76B47
Язык публикации: английский
Образец цитирования: Evgeny V. Vetchanin, Ivan S. Mamaev, “Dynamics of Two Point Vortices in an External Compressible Shear Flow”, Regul. Chaotic Dyn., 22:8 (2017), 893–908
Цитирование в формате AMSBIB
\RBibitem{VetMam17}
\by Evgeny V. Vetchanin, Ivan S. Mamaev
\paper Dynamics of Two Point Vortices in an External Compressible Shear Flow
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 8
\pages 893--908
\mathnet{http://mi.mathnet.ru/rcd298}
\crossref{https://doi.org/10.1134/S1560354717080019}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000425981500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042480563}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd298
  • https://www.mathnet.ru/rus/rcd/v22/i8/p893
  • Эта публикация цитируется в следующих 10 статьяx:
    1. Elizaveta M. Artemova, Evgeny V. Vetchanin, “The Motion of an Unbalanced Circular Disk in the Field of a Point Source”, Regul. Chaotic Dyn., 27:1 (2022), 24–42  mathnet  crossref  mathscinet
    2. E. M. Artemova, E. V. Vetchanin, “Control of the motion of a circular cylinder in an ideal fluid using a source”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 30:4 (2020), 604–617  mathnet  crossref
    3. S. P. Kuznetsov, V. P. Kruglov, A. V. Borisov, “Chaplygin sleigh in the quadratic potential field”, EPL, 132:2 (2020), 20008  crossref  isi  scopus
    4. V. Chigarev, A. Kazakov, A. Pikovsky, “Kantorovich-Rubinstein-Wasserstein distance between overlapping attractor and repeller”, Chaos, 30:7 (2020)  crossref  mathscinet  zmath  isi  scopus
    5. A. Kazakov, “Merger of a Henon-like attractor with a Henon-like repeller in a model of vortex dynamics”, Chaos, 30:1 (2020), 011105  crossref  mathscinet  zmath  isi  scopus
    6. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019), 725–738  mathnet  crossref  mathscinet
    7. Alexey V. Borisov, Ivan S. Mamaev, Eugeny V. Vetchanin, “Dynamics of a Smooth Profile in a Medium with Friction in the Presence of Parametric Excitation”, Regul. Chaotic Dyn., 23:4 (2018), 480–502  mathnet  crossref  mathscinet
    8. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability”, Regul. Chaotic Dyn., 23:5 (2018), 613–636  mathnet  crossref
    9. Alexey V. Borisov, Ivan S. Mamaev, Evgeny V. Vetchanin, “Self-propulsion of a Smooth Body in a Viscous Fluid Under Periodic Oscillations of a Rotor and Circulation”, Regul. Chaotic Dyn., 23:7-8 (2018), 850–874  mathnet  crossref
    10. Ivan S. Mamaev, Evgeny V. Vetchanin, “The Self-propulsion of a Foil with a Sharp Edge in a Viscous Fluid Under the Action of a Periodically Oscillating Rotor”, Regul. Chaotic Dyn., 23:7-8 (2018), 875–886  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:239
    Список литературы:63
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025